Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a problem of Lohwater


Author: G. Piranian
Journal: Proc. Amer. Math. Soc. 10 (1959), 415-416
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0106288-5
MathSciNet review: 0106288
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Bagemihl, Curvilinear cluster sets of arbitrary functions, Proc. Nat. Acad. Sci. U. S. A. 41 (1955), 379–382. MR 0069888
  • [2] A. J. Lohwater, The cluster sets of meromorphic functions, Treizième congrès des mathématiciens scandinaves, tenu à Helsinki 18–23 août 1957, Mercators Tryckeri, Helsinki, 1958, pp. 171–177. MR 0106287
  • [3] F. Bagemihl, Rectilinear limits of a function defined inside a sphere, Michigan Math. J. 4 (1957), 147–150. MR 0093747
    George Piranian, Ambiguous points of a function continuous inside a sphere, Michigan Math. J. 4 (1957), 151–152. MR 0093748
    F. Bagemihl, Ambiguous points of a function harmonic inside a sphere, Michigan Math. J. 4 (1957), 153–154. MR 0093749
    P. T. Church, Ambiguous points of a function homeomorphic inside a sphere, Michigan Math. J. 4 (1957), 155–156. MR 0093750

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106288-5
Article copyright: © Copyright 1959 American Mathematical Society